# SDR IPXA12572975

- Difficulty date: March 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N875047
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BS 480, LBL 54 FLOOR WEB CORRODED ON UPPER SURFACE.  REMOVED CORROSION.  ORIG THICKNESS .063, REMAINING .058, LOSS OF .005. RESTORED FINISH IAW EA 120429 IR AND EO B757-5310-46580-A.
